# SDR C2XA07IA147

- Difficulty date: June 22, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 20,089 hours, 15,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2431 - THE FLIGHT CREW NOTED A STRONG FUEL SMELL DURING THE LATE STAGES OF TAKEOFF.  MAINTENANCE PERFORMED INSPECTIONS OF THE ENGINES AND AUXILIARY POWER UNIT.  HIGH POWER ENGINE RUNS AND OPERATIONAL TESTS OF THE BLEED AIR SYSTEM WERE PERFORMED AND THE DISCREPANCY COULD NOT BE DUPLICATED.  THE DISCREPANCY WAS CLEARED AND THE AIRCRAFT RETURNED TO SERVICE.
